U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

Could the caffeine in the excedrin and the ice tea be enough to cause me to feel dizzy?

1 doctor answer2 doctors weighed in
Dr. Alvin Stein
Pain Management 60 years experience
If sensitive to it: It is possible that caffeine can cause those symptoms in sensitive individuals. Avoid any caffeine and see if the issue goes away, . Then reintroduce it and if the problem comes back, you have your answer.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 5, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.